VOL. 26 · NO. 1 | Spring 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 26 (1), (Spring 1982)
No abstract available
Articles
Herbert Walum
Illinois J. Math. 26 (1), 1-3, (Spring 1982) DOI: 10.1215/ijm/1256046895
KEYWORDS: 10H08
No abstract available
Carl Pomerance
Illinois J. Math. 26 (1), 4-9, (Spring 1982) DOI: 10.1215/ijm/1256046896
KEYWORDS: 10A21, 10A25
No abstract available
E. Bombieri, S. Sperber
Illinois J. Math. 26 (1), 10-18, (Spring 1982) DOI: 10.1215/ijm/1256046897
KEYWORDS: 12H25, 14G20, 30G05, 34A20
No abstract available
Steven R. Bell
Illinois J. Math. 26 (1), 19-26, (Spring 1982) DOI: 10.1215/ijm/1256046898
KEYWORDS: 32H10, 32F20
No abstract available
Harald Luschgy
Illinois J. Math. 26 (1), 27-40, (Spring 1982) DOI: 10.1215/ijm/1256046899
KEYWORDS: 28A12, 52A07, 60A10
No abstract available
John P. D'Angelo
Illinois J. Math. 26 (1), 41-51, (Spring 1982) DOI: 10.1215/ijm/1256046900
KEYWORDS: 32F30, 32C25
No abstract available
Pierre Leroux
Illinois J. Math. 26 (1), 52-61, (Spring 1982) DOI: 10.1215/ijm/1256046901
KEYWORDS: 18A10, 05C99, 18B99
No abstract available
Richard Foote
Illinois J. Math. 26 (1), 62-111, (Spring 1982) DOI: 10.1215/ijm/1256046902
KEYWORDS: 20D05, 20E25
No abstract available
Pietro Zecca
Illinois J. Math. 26 (1), 112-120, (Spring 1982) DOI: 10.1215/ijm/1256046903
KEYWORDS: 58F10, 34A60, 93D99
No abstract available
Craig Huneke
Illinois J. Math. 26 (1), 121-137, (Spring 1982) DOI: 10.1215/ijm/1256046904
KEYWORDS: 13H10
No abstract available
Frank D. Grosshans
Illinois J. Math. 26 (1), 138-148, (Spring 1982) DOI: 10.1215/ijm/1256046905
KEYWORDS: 14L30, 20C99
No abstract available
Philip R. Heath, Klaus Heiner Kamps
Illinois J. Math. 26 (1), 149-154, (Spring 1982) DOI: 10.1215/ijm/1256046906
KEYWORDS: 55P62, 20L15, 22D99
No abstract available
P. F. Pickel
Illinois J. Math. 26 (1), 155-163, (Spring 1982) DOI: 10.1215/ijm/1256046907
KEYWORDS: 22E25, 20F18, 22E40
No abstract available
H. Larcher
Illinois J. Math. 26 (1), 164-172, (Spring 1982) DOI: 10.1215/ijm/1256046908
KEYWORDS: 10D07, 20H05
No abstract available
R. K. Beatson, C. K. Chui, M. Hasson
Illinois J. Math. 26 (1), 173-180, (Spring 1982) DOI: 10.1215/ijm/1256046909
KEYWORDS: 41A50, 41A10
No abstract available
Back Matter
Illinois J. Math. 26 (1), (Spring 1982)
No abstract available
Back to Top